EconPapers    
Economics at your fingertips  
 

Representations of $$E_6$$ E 6

Xiaoping Xu ()
Additional contact information
Xiaoping Xu: Academy of Mathematics and Systems Sciences, Chinese Academy of Sciences, Institute of Mathematics

Chapter Chapter 11 in Representations of Lie Algebras and Partial Differential Equations, 2017, pp 351-399 from Springer

Abstract: Abstract This chapter studies explicit representations of the simple Lie algebra of type $$E_6$$ E 6 . First we prove the cubic $$E_6$$ E 6 -generalization of the classical theorem on harmonic polynomials. Then we study the functor from the module category of $$D_5$$ D 5 to the module category of $$E_6$$ E 6 . Finally, we give a family of inhomogeneous oscillator representations of the simple Lie algebra of type $$E_6$$ E 6 on a space of exponential-polynomial functions and prove that their irreducibility is related to an explicit given algebraic variety.

Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-981-10-6391-6_11

Ordering information: This item can be ordered from
http://www.springer.com/9789811063916

DOI: 10.1007/978-981-10-6391-6_11

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-21
Handle: RePEc:spr:sprchp:978-981-10-6391-6_11